# SDR CAL950295

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Overwing Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - FLT 0799 - INSPECTION FOUND BOTH OVERWING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK AND OPERATION OF THE OVERWING EMERGENCY LIGHTS WAS RESTORED.  (X)
